47 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 1
zu den Filteroptionen47 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
1
Rank formulas for certain products of matrices
In: Applicable Algebra in Engineering, Communication and Computing, Jg. 4 H. 4, S. 253-2611993The rate-distortion region for multiple descriptions without excess rate
In: IEEE transactions on information theory, Jg. 31 H. 6, S. 721-7261985The rational invariants of the tame quivers
In: Inventiones mathematicae, Jg. 58 H. 3, S. 217-2391980Rational number learning aids: transfer from continuous models to discrete models
In: Focus on learning problems in mathematics, Jg. 10 H. 4, S. 1-181988Der Raum der primitiven Ideale von endlichen Erweiterungen lokalkompakter Gruppen
In: Archiv der Mathematik, Jg. 28 H. 1, S. 133-1381977Real subspaces of a quaternion vector space
In: Canadian journal of mathematics, Jg. 30 H. 6, S. 1228-12421978Recent results on sufficiently large 3-manifolds
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 2, S. 21-381976Reflection functors for hereditary algebras
In: Journal of the London Mathematical Society : Ser. 2, Jg. 21 H. 3, S. 465-4791980The regular components of the Auslander-Reiten quiver of a tilted algebra
In: Chinese Annals of Mathematics, B, Jg. 9 H. 1, S. 1-181988Regularity of solutions to anisotropic nonlocal equations
In: Mathematische Zeitschrift, Jg. 296, S. 1135–1155 ff.2020A Regularity Result for Quasilinear Stochastic Partial Differential Equations of Parabolic Type
In: SIAM Journal on Mathematical Analysis, Jg. 47 H. 2, S. 1590-16142015